# SDR ASAA2015100413316

- Difficulty date: October 4, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 9,709 hours, 3,110 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 18568
- Condition: Failed
- Location: Cabin Temp
- Part time: 10,825 hours, 3,453 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT. CAB, ZONE TEMP LIGHT ILLUMINATED, EXTINGUISHES ON RECALL.  ACFT GROUNDED. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST REF AMM21-61-00.  NR 2 CONTROLLER SHOWS FLT DECK TRIM VALVE FAULT.  R & R SERVICEABLE CONTROL CABIN TRIM VALVE.  OPS AND LEAK CHECKED OK. OPS NORMAL, REF AMM21-61-21-400-801, 21-61-21-000-801.
